Alert archive / Montana / Flash Flood Warnings in 2025

Flash Flood Warning 3, NWS Great Falls, MT

July 31, 2025Broadwater County, Lewis and Clark County, Montana

NWS Great Falls, MT issued this flash flood warning at Jul 31, 2025, 7:26 PM MDT for Broadwater County, Lewis and Clark County, Montana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2025, 7:26 PM MDT (01:26 UTC)
Expired
Jul 31, 2025, 11:10 PM MDT
In force
4 hr
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Flood severity
None

Counties Broadwater County, MT, Lewis and Clark County, MT

The radar

The Great Falls radar (KTFX), 89 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 1.4 hours before the alert went out and 375 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2025-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2025-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
2741 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

440 
WGUS55 KTFX 010126
FFWTFX
MTC007-049-010600-
/O.NEW.KTFX.FF.W.0003.250801T0126Z-250801T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Great Falls MT
726 PM MDT Thu Jul 31 2025

The National Weather Service in Great Falls has issued a

* Flash Flood Warning for...
  The Horse Gulch burn scar in...
  Northwestern Broadwater County in southwestern Montana...
  Southeastern Lewis and Clark County in west central Montana...

* Until midnight MDT tonight.

* At 726 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Horse Gulch Burn Scar. The expected rainfall 
  rate is 2 inches in 1 hour. Flash flooding is ongoing or expected 
  to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Some drainage basins impacted include... The 
debris flow can consist of rock, mud, vegetation and other loose 
materials.

  HAZARD...Flash flooding caused by thunderstorms in and around
           the Horse Gulch Burn Scar.

  SOURCE...Radar.

  IMPACT...Flooding of areas in and around the Horse Gulch Burn
           Scar.

* Some locations that will experience flash flooding include...
  mainly rural areas of Northwestern Broadwater and Southeastern 
  Lewis and Clark Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life-threatening situation...

Move away from recently burned areas. Life-threatening flooding of 
creeks, roads and normally dry arroyos is likely. The heavy rains 
will likely trigger rockslides, mudslides and debris flows in steep 
terrain, especially in and around these areas.

&&

LAT...LON 4670 11173 4670 11172 4671 11169 4673 11167
      4672 11164 4671 11161 4670 11161 4669 11159
      4668 11160 4666 11160 4665 11161 4665 11163
      4665 11164 4667 11169 4667 11172 4666 11173
      4668 11174 4669 11174

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR

$$

Ludwig
1 follow-up statement
523 
WGUS75 KTFX 010510
FFSTFX

Flash Flood Statement
National Weather Service Great Falls MT
1110 PM MDT Thu Jul 31 2025

MTC007-049-010520-
/O.CAN.KTFX.FF.W.0003.000000T0000Z-250801T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broadwater MT-Lewis and Clark MT-
1110 PM MDT Thu Jul 31 2025

...FLASH FLOOD WARNING FOR THE HORSE GULCH BURN SCAR IS CANCELLED 
FOR NORTHWESTERN BROADWATER AND SOUTHEASTERN LEWIS AND CLARK 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat, but stream levels may remain elevated. Please continue to 
heed remaining road closures.

&&

LAT...LON 4670 11173 4670 11172 4671 11169 4673 11167
      4672 11164 4671 11161 4670 11161 4669 11159
      4668 11160 4666 11160 4665 11161 4665 11163
      4665 11164 4667 11169 4667 11172 4666 11173
      4668 11174 4669 11174

$$

Ludwig

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:18 PM MDT, 5 hours 8 minutes earlier. Its key messages:

  • Below normal temperatures will continue through the weekend thanks to an active and unsettled pattern over the Northern Rockies.
  • Daily chances for showers and thunderstorms exists across most locations through the weekend, with the potential for locally heavy rainfall beneath slower moving thunderstorms through Saturday.
  • A few thunderstorms through the evening hours tonight could produce damaging wind gusts and large hail, mainly along and south of the Montana Hwy 200 corridor.
Area forecast discussion, Jul 31, 2:18 PM MDT, 5 hours 8 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
218 PM MDT Thu Jul 31 2025

.KEY MESSAGES...

 - Below normal temperatures will continue through the weekend
   thanks to an active and unsettled pattern over the Northern
   Rockies.

 - Daily chances for showers and thunderstorms exists across most
   locations through the weekend, with the potential for locally
   heavy rainfall beneath slower moving thunderstorms through
   Saturday.

 - A few thunderstorms through the evening hours tonight could
   produce damaging wind gusts and large hail, mainly along and
   south of the Montana Hwy 200 corridor.

&&

.DISCUSSION...

 - Meteorological Overview:

Convective initiation was underway early this afternoon over the
higher terrain of Southwest Montana, Northeast Idaho, and
Northwest Wyoming thanks to differential heating and the approach
of a upper level wave embedded within predominately southerly flow
aloft. This wave, which was moving over Idaho, will lift north
and over Southwest Montana through the remainder of the afternoon
and North Central Montana through Friday morning. Areal coverage
of showers and thunderstorms will continue to expand through the
remainder of the afternoon hours along and south of the US Hwy 12
corridor, with a rather continuous line of shower and
thunderstorms then lifting north into Central and North Central
Montana, generally along and west of a Judith Gap to Shelby line,
through the evening hours tonight. Additional shower and
thunderstorm development is then likely during the late evening
hours tonight/early morning hours on Friday east of the Judith Gap
to Shelby line, with these showers and thunderstorms lingering
through sunrise on Friday thanks to support from the nocturnal low
level jet and subsequent orographic lift over the island ranges.
- Moldan

Daily chances for showers and thunderstorms will help regulate
temperatures throughout the weekend and beginning of next week to
near to slightly below normal. This limbo pattern of southwest flow
aloft looks to continue well into next week, bringing daily chances
for precipitation. Though, moisture does decrease a bit after
Saturday, decreasing the heavy rainfall threat. Models hint towards
the second half of next week, southwest flow aloft weakens to more
of a zonal flow aloft pattern. However, it is uncertain if there is
finally a lull in precipitation or if the active period continues. -
Wilson

 - Forecast Confidence & Scenarios:

Severe Thunderstorms Today :

A marginal risk for severe thunderstorms exists along and southwest
of a Harlowton, to Neihart, to Great Falls, to Dutton, to Heart
Butte line; with a 5-15% chance for damaging winds and large hail
(albeit across a smaller portion of Southwest and Central Montana).
DCAPE values ranging from 1000 to nearly 1400J/kg, especially along
and south of the I-90 corridor, will help to support isolated
instances of damaging wind gusts in excess of 58 mph, especially
beneath initially collapsing cores. Mid-level lapse rates between 7-
8 degrees C/km and CAPE ~1,500 J/kg will also help to support hail
with thunderstorms; however, a lingering concern with respect to
overall hail size remains to be the higher freezing levels around
10000ft, which would help to lead to some melting. - Moldan/Wilson

Heavy Rainfall through Saturday :

Hi-Res models continue to show the best coverage of showers and
thunderstorms lifting north from Southwest and into portions of
North Central Montana through the early evening hours tonight, with
slow overall storm motions of between 15-25 mph. These slow storm
motions combined with increase PWATS to in excess of 0.75" north
of the I-90 corridor will help to set the stage for moderate to
locally heavy rainfall, which could lead to localized flooding in
poor drainage or urban areas and over recent burn scars. Primary
concern with respect to flooding continues to be the Horse Gulch
burn scar, where scattered convection in the region and lower
overall flash flood guidance with respect to surrounding terrain
will pose a threat for flash flooding and debris flow. For this
reason a Flash Flood Watch remains in effect until midnight
tonight. - Moldan/Wilson

Friday, the bulk of thunderstorms look to be across the Continental
Divide and North-Central MT plains. Models are struggling on the
placement of the heavier precipitation amounts.
Therefore I've held off on flood products for now. However,
scattered convection and high PWATs will pose another threat for
localized heavy rainfall. If the coverage of heavy rainfall
increases, then a flood watch may be needed in the future.
- Wilson

&&

.AVIATION...
31/18Z TAF Period

VFR conditions will prevail at all terminals during this TAF Period,
outside of during any thunderstorms. The primarily concern will be
showers and thunderstorms across North-central, Central, and
Southwestern Montana this afternoon and evening. These showers
and thunderstorms will produce heavy downpours, frequent
lightning, small hail, and gusty, erratic winds. At the KCTB and
KHVR terminals there is a 10 - 25% chance for showers and
thunderstorms between 01/02Z and the end of the TAF Period. There
will be periods of mountain obscuration during thunderstorms. -IG

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  86  58  85  58 /  20  40  30  50
CTB  80  56  78  57 /  10  20  40  80
HLN  85  58  82  58 /  40  70  60  40
BZN  86  50  86  51 /  40  20  50  20
WYS  81  40  78  39 /  30  20  20  20
DLN  84  48  81  48 /  30  20  60  20
HVR  85  59  84  60 /  10  20  20  60
LWT  78  54  80  53 /  20  40  40  60

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

Flash Flood Watch until midnight MDT tonight for Big Belt,
Bridger and Castle Mountains.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Jul 31, 6:40 PM MDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
640 PM MDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     Landspout        8 ENE Townsend          46.37N 111.36W
07/31/2025                   Broadwater         MT   Broadcast Media

            Media passed along a photo of what appears
            to be a landspout with defined circulation
            at the ground. Location estimated.

&&

ML
Special weather statement, Jul 31, 6:47 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Great Falls MT
647 PM MDT Thu Jul 31 2025

MTZ317-320-321-010115-
Little Belt and Highwood Mountains MT-
Big Belt, Bridger and Castle Mountains MT-Meagher County Valleys MT-
647 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LEWIS AND CLARK...
NORTHERN BROADWATER...NORTHWESTERN MEAGHER AND SOUTH CENTRAL CASCADE
COUNTIES THROUGH 715 PM MDT...

At 646 PM MDT, Doppler radar was tracking a strong thunderstorm 27
miles northwest of White Sulphur Springs, moving northwest at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Lewis
and Clark, northern Broadwater, northwestern Meagher and south
central Cascade Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4683 11114 4667 11135 4691 11171 4711 11130
TIME...MOT...LOC 0046Z 135DEG 19KT 4682 11131

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Ludwig
Special weather statement, Jul 31, 7:11 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Great Falls MT
711 PM MDT Thu Jul 31 2025

MTZ319-320-322-323-010215-
Helena Valley MT-Elkhorn and Boulder Mountains MT-
Big Belt, Bridger and Castle Mountains MT-Canyon Ferry Area MT-
711 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LEWIS AND CLARK...
NORTHWESTERN BROADWATER AND NORTHERN JEFFERSON COUNTIES THROUGH 815
PM MDT...

At 710 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles east of East Helena, or 16 miles north of Townsend, moving
northwest at 10 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Helena, East Helena, Winston, York, and Goose Bay. This storm may
also impact the Horse Gulch Burn Scar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4656 11146 4644 11165 4663 11207 4682 11164
TIME...MOT...LOC 0110Z 134DEG 7KT 4655 11162

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Ludwig
Special weather statement, Jul 31, 7:13 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Great Falls MT
713 PM MDT Thu Jul 31 2025

MTZ317-321-010215-
Little Belt and Highwood Mountains MT-Meagher County Valleys MT-
713 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MEAGHER AND
SOUTHEASTERN CASCADE COUNTIES THROUGH 815 PM MDT...

At 713 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of White Sulphur Springs, moving north at 10 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Newlan Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4658 11090 4665 11116 4697 11117 4693 11077
TIME...MOT...LOC 0113Z 187DEG 9KT 4671 11102

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Ludwig
Special weather statement, Jul 31, 7:17 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Great Falls MT
717 PM MDT Thu Jul 31 2025

MTZ305-310-311-010200-
Hill County MT-Western and Central Chouteau County MT-
Bears Paw Mountains and Southern Blaine MT-
717 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HILL AND
NORTHEASTERN CHOUTEAU COUNTIES THROUGH 800 PM MDT...

At 717 PM MDT, Doppler radar was tracking a strong thunderstorm over
Box Elder, or 12 miles north of Big Sandy, moving northeast at 10
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Box Elder, Azure, Sangrey, Boneau, Agency, and Laredo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4824 11009 4839 11020 4854 10986 4829 10969
TIME...MOT...LOC 0117Z 246DEG 7KT 4835 11004

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Wilson
Local storm report, Jul 31, 7:20 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
720 PM MDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     Hail             7 E Marysville          46.74N 112.16W
07/31/2025  E0.88 Inch       Lewis and Clark    MT   Trained Spotter

&&

ML

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:07 PM MDTSpecial Weather StatementTFXHill23 min
Jul 31, 6:16 PM MDTSpecial Weather StatementTFXMeagher29 min
Jul 31, 6:27 PM MDTSpecial Weather StatementTFXHill48 min
Jul 31, 6:47 PM MDTSpecial Weather StatementTFXCascade28 min
Jul 31, 7:11 PM MDTSpecial Weather StatementTFXBroadwater64 min
Jul 31, 7:13 PM MDTSpecial Weather StatementTFXMeagher62 min
Jul 31, 7:17 PM MDTSpecial Weather StatementTFXHill43 min
Jul 31, 7:22 PM MDTSevere Thunderstorm WarningTFXBroadwater, Jefferson, Lewis and Clark, Meagher53 min
Jul 31, 7:35 PM MDTSpecial Weather StatementTFXBroadwater55 min
Jul 31, 7:42 PM MDTSpecial Weather StatementTFX48 min
Jul 31, 8:07 PM MDTSpecial Weather StatementTFXCascade38 min
Jul 31, 8:12 PM MDTSpecial Weather StatementTFXCascade48 min
Jul 31, 8:18 PM MDTSpecial Weather StatementTFXChouteau42 min
Jul 31, 8:27 PM MDTSpecial Weather StatementTFXChouteau48 min
Jul 31, 8:50 PM MDTAreal Flood AdvisoryTFXChouteau4 hr
Jul 31, 9:00 PM MDTSpecial Weather StatementTFXChouteau45 min
Jul 31, 9:03 PM MDTSevere Thunderstorm WarningTFXCascade42 min
Jul 31, 9:13 PM MDTFlash Flood WarningTFXCascade, Chouteau3 hr
Jul 31, 9:18 PM MDTFlash Flood WarningTFXChouteau3 hr
Jul 31, 9:20 PM MDTAreal Flood AdvisoryTFXCascade, Teton3 hr
Jul 31, 9:21 PM MDTAreal Flood AdvisoryTFXChouteau4 hr
Jul 31, 9:30 PM MDTSpecial Weather StatementTFXTeton45 min
Jul 31, 9:43 PM MDTSpecial Weather StatementTFXChouteau47 min
Jul 31, 9:48 PM MDTSpecial Weather StatementTFXLiberty42 min
Jul 31, 9:48 PM MDTSpecial Weather StatementTFXCascade42 min
Jul 31, 10:01 PM MDTSpecial Weather StatementTFXTeton44 min
Jul 31, 10:06 PM MDTSpecial Weather StatementTFXLewis and Clark39 min
Jul 31, 10:09 PM MDTAreal Flood AdvisoryTFXChouteau4 hr
Jul 31, 10:21 PM MDTSpecial Weather StatementTFXLiberty24 min
Jul 31, 10:45 PM MDTSpecial Weather StatementTFXLiberty30 min
Aug 1, 1:30 AM MDTAreal Flood AdvisoryTFXBlaine, Chouteau, Hill4 hr
Aug 1, 2:47 AM MDTSpecial Weather StatementTFXBlaine43 min
Aug 1, 3:07 AM MDTFlood WatchTFXBlaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 7 more23 hr
Aug 1, 3:32 AM MDTSpecial Weather StatementTFXBlaine28 min
Aug 1, 4:07 AM MDTSpecial Weather StatementTFXBlaine38 min
Aug 1, 9:16 AM MDTAreal Flood AdvisoryTFXBlaine2 hr
Aug 1, 11:28 AM MDTAreal Flood AdvisoryTFXBlaine7 hr
Aug 1, 2:31 PM MDTSevere Thunderstorm WarningTFXJudith Basin44 min
Aug 1, 3:12 PM MDTSpecial Weather StatementTFXJudith Basin63 min
Aug 1, 3:23 PM MDTAreal Flood AdvisoryTFXLewis and Clark, Pondera, Teton4 hr
Aug 1, 3:33 PM MDTSpecial Weather StatementTFXLewis and Clark42 min
Aug 1, 3:42 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin35 min
Aug 1, 4:38 PM MDTSpecial Weather StatementTFXLewis and Clark52 min
Aug 1, 5:10 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin35 min
Aug 1, 5:21 PM MDTSpecial Weather StatementTFXCascade24 min
Aug 1, 5:23 PM MDTSpecial Weather StatementTFXFergus37 min
Aug 1, 5:29 PM MDTSpecial Weather StatementTFXCascade46 min
Aug 1, 5:32 PM MDTSpecial Weather StatementTFXTeton28 min
Aug 1, 5:40 PM MDTSpecial Weather StatementTFXFergus50 min
Aug 1, 5:43 PM MDTAreal Flood AdvisoryTFXGlacier3 hr
Aug 1, 5:50 PM MDTAreal Flood AdvisoryTFXCascade, Lewis and Clark, Pondera, Teton5 hr
Aug 1, 5:58 PM MDTSpecial Weather StatementTFXCascade32 min

Nearby

Flash Flood Warnings in Montana, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.